# SDR HEEA966373

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK NEEDED.  INSPECTED UNIT AND FOUND UNIT HAS NO TRANSMIT.  FOUND OUTPUT OF MICROPROCESSOR I405 TO BE BAD.  REPLACED INTEGRATED CIRCUITS I402 AND I406.  REPLACED CAVITY OSCILLATOR V101.  REPLACED BROKEN TRANSISTOR Q415 AND INSTALLED HEATSINKBEHIND TRANSISTOR Q415.  REPLACED RESISTOR/CAPACITOR PACK RM401.
